# SDR V0XD2014061092724

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 34,116 hours, 32,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM AT FRAME 20 UNDERNEATH CENTER AISLE CROSSBEAM HAS HEAVY CORROSION.  REPAIRED OMEGA BEAM IAW SRM 53-00-10 & CPM 51-21-04.
